MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12662-28
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history could not be reviewed due to no lot number was provided.
 
Event or Problem Description
A reported incident involving a primary set, piggyback with backcheck valve, 2 clave y-sites, secure lock, 100 inch have black dots noted in hundreds of icu medical iv tubing.There were no reported patient involvement and harm.

Brand Name
PRIMARY SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, 100 INC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25659416
Report Number9615050-2026-00658
Device Sequence Number13363842
Product Code FPA
UDI-Device Identifier10887787005643
UDI-Public(01)10887787005643
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12662-28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown